# SDR DALA2024040203970

- Difficulty date: March 28, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 85,070 hours, 21,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6817 FOUND BY MTC- EMER LIGHTS AT ROW 18-24 STUCK IN "ON" POS. WILL NOT TURN OFF. CORRECTIVE ACTION: TRIED RESET. R/R BATT PACK M10919 OPS CKS GOOD OK FOR SVC. WORK DONE PER B757 AMM 33-51. (5773192)
